DSpace About DSpace Software

DSpace Biblioteca Universidad de Talca (v1.5.2) >
Dirección de Investigación >
Artículos en publicaciones ISI - Universidad de Talca >

Please use this identifier to cite or link to this item: http://dspace.utalca.cl/handle/1950/4899

Title: Finite-dimensional orthogonality structures for hall-littlewood polynomials
Authors: Van Diejen, J.F.
Keywords: Symmetric functions; Orthogonal polynomials; Bethe Ansatz; Norm formulas
Issue Date: 2007
Publisher: Springer Netherlands
Citation: Acta Applicandae Mathematicae 99(3):301-308
Abstract: We present a finite-dimensional system of discrete orthogonality relations for the Hall-Littlewood polynomials. A compact determinantal formula for the weights of the discrete orthogonality measure is formulated in terms of a Gaudin-type conjecture for the normalization constants of a dual system of orthogonality relations. The correctness of our normalization conjecture has been checked in some special cases: for Hall-Littlewood polynomials up to four variables (i), for the reduction to Schur polynomials (ii), and in a continuum limit in which the Hall-Littlewood polynomials degenerate into the Bethe Ansatz eigenfunctions of the Schrödinger operator for identical Bose particles on the circle with pairwise delta-potential interactions (iii).
Description: J. F. van Diejen. Instituto de Matemática y Física, Universidad de Talca, Casilla 747 Talca, Chile
URI: http://dspace.utalca.cl/handle/1950/4899
ISSN: 0167-8019
Appears in Collections:Artículos en publicaciones ISI - Universidad de Talca

Files in This Item:

File Description SizeFormat
Full Text.htm2.9 kBHTMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback